... saliva after they dissolve? Should I break them in half?
My mouth gets filled with so much saliva the tablets end up floating around
11 Jan 2010
I would recommend talking one pill in the morning and one at night. Sometimes people have a hard time keeping the pill under their tongue. I would suggest trying your best to keep it below your tongue and let the saliva slowly rise above your tongue on the sides. You will taste the Suboxone flavor but you will still get the dose needed as this is what happens with everyone. It's also recommended that you wash your mouth out with pure water and flush is around then spit it out before taking the Suboxone. I hope this helps. It's a weird way to deliver medication but it works great! Hope this helps! Good luck to you!
11 Jan 2010
The slower you dissolve the pill, the more you will absorb under your tongue and YES, you can spit the dregs out. Try to wait at least 10 minutes, if you break the pill into fourths, wait at least 5 minutes. if your mouth gets filled with saliva, you can swallow a small amount to make it more comfortable for you.
Still looking for answers? Try searching for what you seek or ask your own question.
5 answers • 14 Jul 2010
... pack said to swallow whole but i cannot swallow tablets and after half and hour of trying i broke it into 3 peices then swallowed it , does ...
0 answers • 9 Jun 2011
I tried twice to swallow the big tablets with water, but they got caught in my throat. I have been crushing them in order to take the prescribed ...
2 answers • 6 Feb 2012
I feel like my dose is wearing off after a few hours. I believe its because I have to spit. I get migraines anyway so I cannot swallow my dose or I ...
2 answers • 11 Apr 2015